| Model Number |
TMICL12.6 |
| Medical Device Problem Codes |
Off-Label Use (1494); Unintended Movement (3026)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Weight, ethnicity, race- unk.(b)(4) (under 21yrs of age at date of implant).Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm tmicl12.6 implantable collamer lens, -9.0/+1.5/089 (sphere/cylinder/axis) into the patient's left (os) eye on (b)(6) 2019.The surgeon reports the lens flipped upside down in the anterior chamber of the eye immediately after injection.Intraoperatively, the surgeon removed the lens and successfully implanted a back-up lens without incident.The eye is reportedly blurry after surgery but this was expected to clear.The cause of the event is reported as unknown.
Additional Manufacturer Narrative
Additional information: device evaluation: lens returned in liquid in lens vial.Visual inspection found no visible damage to lens.(b)(4).